# SDR AALA996009

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Unserviceable
- Location: Row 10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHTS IN CABIN FROM SEAT ROW 10 ALL THE WAY FORWARD ARE ON.  WE CANNOT EXTINGUISH THEM.  REPLACED FORWARD ENTRY DOOR EMERGENCY LIGHT POWER SUPPLY.  SYSTEM GROUND CHECKS NORMAL.  (M)
